# SDR DALA2025082206274

- Difficulty date: August 19, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,789 hours, 28,740 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STA 986 BTW RBL 20-RBL 50, AT PAX CABIN. T-CHORD BTW LBL 9 TO RBL 50 WAS REPLACED PER B737-800 SRM 53-70-51-2R PROCEDURE 4, REPAIR 4.
